I am sorry to hear that you are suffering from an acne
flareup! I would suggest that you see your primary care doctor
or your dermatologist
for help figuring out what the current flare of acne is from.
There are multiple causes of acne flares. One of these is simply an increasing in the clogging of the pores on your face. This could happen, for example if you are suddenly exercising (and sweating) more than before. It could also happen if you are use new cosmetic products, as many of these will clog the pores.
Furthermore, there are multiple medications that might be associated with acne flares. Birth control pills are some of the most common, but there are others as well. If you have recently started any new medications, talk to your doctor who can help you determine if this might be a potential cause of your acne.
Finally, there are several medical conditions which affect the hormone levels in the blood stream and might result in worsening acne. Many of these would be associated with menstrual irregularities, so if you have recently started to have more irregular periods, you should definitely have this possibility checked out by your doctor.
Make an appointment with your primary care doctor as soon as possible!